# SDR QXEA200501834

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 16,147 hours, 23,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3017773
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FORWARD LOWER CABIN EMERGENCY EXIT SIGN ON LEFT HAND SIDE INOP.  MAINTENANCE REPLACED EMERGENCY EXIT SIGN AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM IAW DHC-8 200 AMM 33-51-01, PAGES 501-503 WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
